Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes skin rash and muscle aches, who have had thyroid cancer?

I am presently being observed for a skin rash and muscle aches. Suspect dermatomyositis. Have had blood work done. No inflammation. Skin biopsy suggests connective tissue disease. Antibodies slightly elevated. Neurologist tested muscle strength said fine. Ct scan shows nodule on lung. I have had thyroid cancer. Am awaiting results of muscle enzyme test and further blood work. Statin drug has been stopped since I have had muscle aches while taking them. Dr. Has had me on for 12 years. Could the. Vytorin be the cause of this. I am confused and frightened by the lack of a diagnosis so far.
Mon, 21 Nov 2016
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Procedures
Medical Topics
Physical Therapist or Physiotherapist 's  Response
hypothytoidism commonly happen following thyroid cancer treatment check your current thyroid levels
all your symptoms are typical with hypothyroidism
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been reading about people who have taken the i131 treatment for thyroid cancer after a total thyroidectomy and noticed most people are experiencing muscle aches and pains.i too am having this problem.was wondering if any research is or has been done concerning this side affect? I am also tired and have trouble getting out of the bed

doctor1 MD

For the last three years I have been suffering from episodes of high B.P. Palpitations, sweats & pressure head aches. These symptoms would go away for months but then return. For the last three weeks I have had all of the symptoms plus buzzing in my ears. My B.P. was 205/100 p119. I ended up in A&E dept . They have refered me for ultra sound scan & also blood test for Pheo & parahyperthyroid. I am awaiting results of blood tests. I had Thyroid cancer 30 yrs ago when I was 15. Could this be a symptom of that returning. I used to take 250mg of Thyroxine. It has been lowered to 175mg by my gp as he thinks this is causing my problems. I have never been offered Thyroglobulin test, they just test my thyroid levels. I would be grateful of your opinion on this please.

doctor1 MD

I am a hairdresser and I have a client who after thyroid cancer surgery noticed a dent in her forehead it is over the left eye about 1 inch above the eyebrow. It is getting deeper and wider with the progression of time. Any ideas what it may be? Cat scan and x rays are normal..

Recent questions on  Vytorin

doctor1 MD

I have been taking OLMETEC 40 mg and Vytorin (both one time a day) since about 6 months ago and have been experiencing erectile dysfunction since about 3 months. Could one of these medicines or maybe both be the cause for my dificulty in having erections?

doctor1 MD

is there a generic for vytorin

doctor1 MD

I am a 84 year old active male Caucasian. In October I was doing some upper body exercise when I felt a strain and irritation in my left shoulder and neck. I went to the Doctor and was sent to physical therapy where they prodded, pounded, massaged...

doctor1 MD

Your evaluation of TSH of 3.8, T3,Free 3.0, T4,Free 1.21?Would synthroid 100 MCG be indicated?

doctor1 MD

I am presently being observed for a skin rash and muscle aches. Suspect dermatomyositis. Have had blood work done. No inflammation. Skin biopsy suggests connective tissue disease. Antibodies slightly elevated. Neurologist tested muscle strength said fine. Ct scan shows nodule on lung. I have had thyroid cancer. Am awaiting results of muscle enzyme test and further blood work. Statin drug has been stopped since I have had muscle aches while taking them. Dr. Has had me on for 12 years. Could the. Vytorin be the cause of this. I am confused and frightened by the lack of a diagnosis so far.

doctor1 MD

In 2013 I had an endoscopy due to my complaints of difficult swallowing with sharp pain, I was told that I had a ulcer at the esophagus stomach area, due to reflux and I was to take Omeprazole 40 mg in the mornings. In 2011 I had a bone density that showed only some pineaporosis (sp) In 2013 my bone density results were more than moderate osteoporosis . I had taken actonel for several years, maybe nine or more, but it was to be stopped for two years. In 2009 had non-Hodgkins lymphoma, and was treated with Moderate chemical therapy, COHR that might not be the correct initials. My lab work remained normal, all of it. I take Trazodone 50 mg., Cymbalta 60. Oh, yes I am taking Prolia twice yearly. Zectec 10 mg, , Asa 81 grs, omeprazole 40 mg. multi vitamins, calcium, vitamin D, vit B12. I am 72, and I am in good health, eat right, Exercise , . My question is this: my gastroenterologist wants me to take on the Omeprazole 40 mg., and actually I have been on this medication off and on a good bit, years. I am blaming Vytorin as a failure to me, and the anti acid drug, promoting osteoporosis in me. Can you think of anything I can do? I see my oncologist in five days, so your advise might prove helpful. Also, my daughter is a Family Doctor.

doctor1 MD

I am a 80 yr. old man. 12 yrs. ago I had 4 bi-pass surgery for 12 years I take 20mg. of enaperil and a statin Vytorin. for the past 2 months i been having higher blood pressure and edema in my feet, ankles. & legs. my Kidney check out fine I restict my salt intake and drink plenty of fluids. my dr. want to put me on a diurentics. I wonder if my arteries are clogging up and should I request an angagram from my Dr. Thank you.